im a male and in september i have cheek augmenation to give me a more chiselled look. i have found that although i do like my implants i find that it made the area just above the nasiolable folds more puffier even though they were placed higher on the cheekbone. my doctor suggested he can inject a steroid into this area to take the "puffy" look away. will this make the implants look better and my contours more defined? will it also hurt?
Steroid Injection After Cheek Implants?
Doctor Answers (1)
Injections for cheek shrinkage
Shots in the cheeks should be no more painfull than a dental injection. However if you get shrinkage of the injected area, the result would not be pernanent.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.